# SDR ASAA201808151761

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,537 hours, 685 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD A MINOR FAULT.  ACFT GROUNDED.
